Thread: weird acne on clomid
03-23-2003, 10:05 PM #1
weird acne on clomid
Is it usual to get strange acne while taking clomid? I am coming off of enan and eq. My acne is not bad, i have just been getting pimples on my bicep, knee, quad... weird places like that. Does this happen to anybody else?
03-23-2003, 10:26 PM #2
Does anybody take something like minocyclin or any other medicaton for acne while taking clomid? And does it work?
Last edited by 956Vette; 03-23-2003 at 10:39 PM.
03-24-2003, 09:12 AM #3Associate Member
- Join Date
- Aug 2001
i get acne in weird places too like on my knees and stuff. I am prone to get it on my face too and accutane seems to be my only option. If your acne isnt that bad i reakon minocin will help some
03-24-2003, 09:20 AM #4
Hey bro, its not unusal to get acne while on clomid. I had it bad on my back and shoulders. Iv tried every OTC know to man kind with no luck. I started using accutane gel a couple weeks ago and it seems to be helping.
03-24-2003, 09:36 AM #5
now, since im only taking 50mg/day, it is going away. I think my body just went nuts when i took that 300mg dose the first day.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)